# SDR C1HA200479004

- Difficulty date: September 13, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N679MG
- Make and model: Boeing 727225
- Aircraft serial: 22557
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING, GEAR EXTENSION, NOSE LEFT & RIGHT MAIN LANDING GEAR RED UNSAFE LIGHTS ILLUMINATED WITH ALL GREEN DOWN AND LOCKED LIGHT.  PERFORMED COM PROCEDURES.  ALL INDICATIONS NORMAL.  PERFORMED GEAR INDICATION FUNCTIONAL TEST IAW MM 31-09-121.  COULD NOT DUPLICATE.  SYSTEM GROUND CHECK GOOD.
